liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On estimation in hierarchical models with block circular covariance structures
Stockholm University, Sweden.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering. Swedish University of Agriculture Science, Sweden.
Stockholm University, Sweden.
2015 (English)In: Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, E-ISSN 1572-9052, Vol. 67, no 4, 773-791 p.Article in journal (Refereed) Published
Abstract [en]

Hierarchical linear models with a block circular covariance structure are considered. Sufficient conditions for obtaining explicit and unique estimators for the variance-covariance components are derived. Different restricted models are discussed and maximum likelihood estimators are presented. The theory is illustrated through covariance matrices of small sizes and a real-life example.

Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2015. Vol. 67, no 4, 773-791 p.
Keyword [en]
Circular block symmetry; Estimation; Identifiability; Maximum likelihood estimator; Restricted model; Variance components
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-120130DOI: 10.1007/s10463-014-0475-8ISI: 000356541300007OAI: oai:DiVA.org:liu-120130DiVA: diva2:841661
Note

Funding Agencies|Hierta-Retzius Foundation from The Royal Swedish Academy of Sciences [FOA12H-026]; Swedish Research Council [2010-18915-75688-45]; Estonian Science Foundation [ETF8294]

Available from: 2015-07-14 Created: 2015-07-13 Last updated: 2015-07-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
von Rosen, Dietrich
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Annals of the Institute of Statistical Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 153 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf